# SDR AALA202512082698

- Difficulty date: November 29, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 25,371 hours, 11,013 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR ESCAPE SLIDE NYLON GIRT BAR LATCH MISSING ON THE OUTER SLEEVE. INSTALLED NEW NYLON GIRT BAR LATCH ON R1 DOOR ESCAPE SLIDE. PER AMM 25-66-01.
